default-icon

Delay my periods

Hello Doctor, I am 25 yrs old and my period date is 11 sep 2016 but normally i gt my periods 3 days earlier than previous month so in sep it will be around 8 sep so i don want that to be happen because as it is a festive week of durga puja so i dont want the headache so please suggest me so that i can delay it for 5 days...i want it after 12 not before that. Please suggest i dont know about registron .. Will that going to help.. Please suggest me something to delay my periods for 5 more days
views-icons 88 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B Rajashekar
General Physician 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello consult gynaecologist before taking any medications bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern...Generally, progesterone tablets are used for this purpose...you should start 5 days prior to the expected date till you want to postpone...10 mg tablets are used twice daily or 5 mg thrice daily and you will get withdrawal bleeding within 7 days when you stop tablets...You may have a heavier period after stopping the tablets...You may have a month or two of irregular periods after taking these tablets...Consult nearest gynecologists they will help you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pankaj Kumar
General Physician 10 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You have to take medicine, please consult gynecologists they will prescribe you medicine..  We can not write these medicine in open forum...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO